Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 139, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 18, 2016, 4:48 PM EST for 9 counties in Indiana. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 18, 2016, 4:48 PM EST (21:48 UTC)
- Expired
- Nov 18, 2016, 5:31 PM EST
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clay County, IN, Greene County, IN, Montgomery County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 110 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 18, 5:10 PM EST | TSTM WND DMG | 5 Nw Bainbridge, IN | CAR BLOWN OFF ROAD ON U.S. 231. TIME APPROXIMATE. |
| Nov 18, 5:10 PM EST | TSTM WND DMG | 5 Nw Bainbridge, IN | CAR BLOWN OFF ROAD ON U.S. ROUTE 231. TIME APPROXIMATE. |
| Nov 18, 5:14 PM EST | TSTM WND GST 54 | 5 S Greencastle, IN | |
| Nov 18, 5:15 PM EST | TSTM WND DMG | Greencastle, IN | ONE TREE DOWN WEST SIDE |
| Nov 18, 5:15 PM EST | TSTM WND DMG | Greencastle, IN | SEVERAL TREES DOWN ON THE NORTH SIDE OF GREENCASTLE |
| Nov 18, 5:15 PM EST | TSTM WND GST 48 | Greencastle, IN | AT DE PAUW UNIVERSITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
012
WUUS53 KIND 182148
SVRIND
INC021-055-107-119-121-133-153-165-167-182245-
/O.NEW.KIND.SV.W.0139.161118T2148Z-161118T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
448 PM EST FRI NOV 18 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN WEST CENTRAL INDIANA...
PUTNAM COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
GREENE COUNTY IN SOUTHWESTERN INDIANA...
SULLIVAN COUNTY IN SOUTHWESTERN INDIANA...
OWEN COUNTY IN WEST CENTRAL INDIANA...
PARKE COUNTY IN WEST CENTRAL INDIANA...
VIGO COUNTY IN WEST CENTRAL INDIANA...
VERMILLION COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 545 PM EST.
* AT 447 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF NEWPORT TO 6 MILES SOUTHEAST OF
PALESTINE...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...GREENCASTLE...BRAZIL...LINTON...CLINTON...SULLIVAN...
ROCKVILLE...BLOOMFIELD...SPENCER...NEWPORT...WEST TERRE HAUTE...
JASONVILLE...CLOVERDALE...WORTHINGTON...FAIRVIEW PARK...SHELBURN...
PRAIRIETON...PRAIRIE CREEK...FARMERSBURG AND SEELYVILLE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3922 8757 3925 8757 3926 8760 3930 8760
3931 8762 3935 8753 3993 8753 3995 8709
3997 8709 3999 8670 3892 8668 3890 8752
3896 8751 3899 8758 3899 8756 3906 8757
3911 8765 3912 8763 3914 8766
TIME...MOT...LOC 2147Z 275DEG 28KT 3989 8728 3896 8749
HAIL...<.75IN
WIND...70MPH
$$
TDUD3 follow-up statements
976
WWUS53 KIND 182209
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 PM EST FRI NOV 18 2016
INC165-182218-
/O.CAN.KIND.SV.W.0139.000000T0000Z-161118T2245Z/
VERMILLION IN-
509 PM EST FRI NOV 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR VERMILLION COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3916 8748 3920 8745 3924 8743 3928 8740
3934 8738 3940 8737 3991 8726 3995 8709
3997 8709 3999 8670 3892 8668 3891 8744
3894 8748 3896 8747 3899 8749 3902 8750
3907 8752 3910 8753 3914 8751
TIME...MOT...LOC 2208Z 271DEG 30KT 3988 8706 3895 8728
$$
INC021-055-107-119-121-133-153-167-182245-
/O.CON.KIND.SV.W.0139.000000T0000Z-161118T2245Z/
CLAY IN-PUTNAM IN-MONTGOMERY IN-GREENE IN-SULLIVAN IN-OWEN IN-
PARKE IN-VIGO IN-
509 PM EST FRI NOV 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR CLAY...PUTNAM...SOUTHERN MONTGOMERY...GREENE...SULLIVAN...OWEN...
PARKE AND EASTERN VIGO COUNTIES...
AT 508 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF ROCKVILLE TO 8 MILES SOUTHWEST
OF LINTON...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...GREENCASTLE...BRAZIL...LINTON...SULLIVAN...ROCKVILLE...
BLOOMFIELD...SPENCER...JASONVILLE...CLOVERDALE...WORTHINGTON...
SHELBURN...FARMERSBURG...SEELYVILLE...LADOGA...ROACHDALE...DUGGER...
KNIGHTSVILLE...CLAY CITY AND HYMERA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 10 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3916 8748 3920 8745 3924 8743 3928 8740
3934 8738 3940 8737 3991 8726 3995 8709
3997 8709 3999 8670 3892 8668 3891 8744
3894 8748 3896 8747 3899 8749 3902 8750
3907 8752 3910 8753 3914 8751
TIME...MOT...LOC 2208Z 271DEG 30KT 3988 8706 3895 8728
HAIL...<.75IN
WIND...70MPH
$$
TDUD140
WWUS53 KIND 182228
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
528 PM EST FRI NOV 18 2016
INC167-182237-
/O.CAN.KIND.SV.W.0139.000000T0000Z-161118T2245Z/
VIGO IN-
528 PM EST FRI NOV 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VIGO COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3904 8729 3911 8726 3924 8725 3974 8705
3986 8703 3997 8693 3999 8670 3892 8668
3891 8731
TIME...MOT...LOC 2227Z 274DEG 44KT 3986 8678 3893 8701
$$
INC021-055-107-119-121-133-153-182245-
/O.CON.KIND.SV.W.0139.000000T0000Z-161118T2245Z/
CLAY IN-PUTNAM IN-MONTGOMERY IN-GREENE IN-SULLIVAN IN-OWEN IN-
PARKE IN-
528 PM EST FRI NOV 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR CLAY...PUTNAM...SOUTHEASTERN MONTGOMERY...GREENE...SOUTHEASTERN
SULLIVAN...OWEN AND SOUTHEASTERN PARKE COUNTIES...
AT 527 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES SOUTHEAST OF CRAWFORDSVILLE TO 7 MILES
SOUTHWEST OF BLOOMFIELD...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GREENCASTLE...BRAZIL...LINTON...BLOOMFIELD...SPENCER...JASONVILLE...
CLOVERDALE...WORTHINGTON...LADOGA...ROACHDALE...DUGGER...
KNIGHTSVILLE...CLAY CITY...BAINBRIDGE...LYONS...HARMONY...NEW
MARKET...FILLMORE...CARBON AND RUSSELLVILLE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 21 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3904 8729 3911 8726 3924 8725 3974 8705
3986 8703 3997 8693 3999 8670 3892 8668
3891 8731
TIME...MOT...LOC 2227Z 274DEG 44KT 3986 8678 3893 8701
HAIL...<.75IN
WIND...70MPH
$$
TDUD699
WWUS53 KIND 182231
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EST FRI NOV 18 2016
INC021-055-107-119-121-133-153-182241-
/O.CAN.KIND.SV.W.0139.000000T0000Z-161118T2245Z/
CLAY IN-PUTNAM IN-MONTGOMERY IN-GREENE IN-SULLIVAN IN-OWEN IN-
PARKE IN-
531 PM EST FRI NOV 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR CLAY...PUTNAM...SOUTHEASTERN
MONTGOMERY...GREENE...SOUTHEASTERN SULLIVAN...OWEN AND SOUTHEASTERN
PARKE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3904 8729 3911 8726 3924 8725 3974 8705
3986 8703 3997 8693 3999 8670 3892 8668
3891 8731
TIME...MOT...LOC 2230Z 275DEG 28KT 3986 8674 3893 8697
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 3:30 PM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 18, 3:30 PM EST, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 330 PM EST Fri Nov 18 2016 .UPDATE... Synopsis...Near Term...Short Term...Long Term and Aviation section have been updated below. && .SYNOPSIS... Issued at 330 PM EST Fri Nov 18 2016 Strong low pressure was over northwest Wisconsin and a cold front extended south across Illinois. The cold front will sweep east across Indiana tonight producing showers and scattered thunderstorms. Colder air will spread in across our region over the weekend and a strong pressure gradient will produce gusty winds. High pressure over the plains will build our way early next week. Another area of low pressure moving into the great lakes will produce showers around the middle of next week. However dry and cool weather will occur Thanksgiving day as another area of high pressure builds into our region. && .NEAR TERM /Tonight/... Issued at 330 PM EST Fri Nov 18 2016 Radars indicated numerous showers and scattered thunderstorms were occurring along a cold front which extended from just west of Chicago to near Paducah kentucky. This cold front will sweep across Indiana early tonight. A few strong storms are possible over western Indiana this evening. The storms should weaken as they move east across indiana overnight. Will end all chances of storms by 06Z. Went close to high resolution model in regards to timing of precipitation with showers and thunderstorms reaching INDY area around 00Z and to eastern sections by 03Z. Went with showers ending over east sections late tonight. In addition to the storms...brisk winds will be the rule as a moderately pressure gradient will be across our area. Went closer to stronger CONRAW winds with wind speeds of 15 to 20 knots and gusts to 20 to 30 knots. Lows will be in the middle to upper 30s which is close to a MOS blend. && .SHORT TERM /Saturday through Monday/... Issued at 330 PM EST Fri Nov 18 2016 Windy and sharply cooler temperatures will be the rule this weekend. Models indicate 850 temperatures of -8 to -10 celsius Saturday with some fetch Saturday from southern Lake Michigan to the northeast portion of our region. Went close to a model blend on temperatures with highs 40 to 45 Saturday...upper 30s to lower 40s Sunday and middle to upper 40s Monday. Lows will be in the lower to middle 20s...but slightly warmer over northeast sections Saturday night. Models are drier this run for Saturday. However lake effect sprinkles and flurries are possible from Indy and north and east Saturday. It will be dry Saturday night on as as high pressure builds our way early next week. Winds will be an issue...especially Saturday with speeds of 15 to 20 knots over southern sections and 20 to 25 knots over northern sections. Wind gusts of 30 to 35 knots are possible. Decided to forgo mention of wind advisory at this time...although they will not be that far from advisory criteria in our south. && .LONG TERM /Monday Night through Friday/... Issued at 330 PM EST Fri Nov 18 2016 High pressure will bring cool and dry weather across Indiana Monday night and most of Tuesday. Models track an area of low pressure across the southern great lakes around Wednesday and bring a trailing cold front late Wednesday night. Dry and cool weather will be the rule Thanksgiving day and Friday as another area of high pressure moves our way. Lowered temperatures slightly Monday night and Thanksgiving day and raised them slightly Tuesday night. Otherwise...Stayed close to Super Blend temperatures for most other periods. && .AVIATION /Discussion for the 18/21Z KIND TAF Update/... Issued at 330 PM EST Fri Nov 18 2016 Minor tweaks made to KIND TAF to better match current conditions. No other changes are needed at this time. Previous aviation discussion follows... Could see periods of MVFR ceilings with cold front towards evening and some areas with wrap around clouds behind cold front late tonight and Saturday morning. VFR rest of the time. A cold front will move through the area with widespread showers and a few thunderstorms, late this afternoon and evening. Models soundings hint of low clouds spreading in late tonight behind cold front. High pressure will build into the middle Mississippi valley Saturday with most areas improving to VFR by end of forecast period. Strong winds may accompany the storms, but gradient winds outside the storms will be fairly strong as well with gusts approaching 30KT at times. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...JH AVIATION...JH
Hazardous weather outlook, Nov 18, 3:54 PM EST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 354 PM EST FRI NOV 18 2016 INZ021-028>031-035>040-043>048-051>056-060>063-067>071-192100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE-MONROE- BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...VINCENNES...BEDFORD...SEYMOUR 354 PM EST FRI NOV 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. HAZARDS: DAMAGING WINDS...ISOLATED TORNADOES...BRIEF HEAVY RAIN. WIND GUSTS UP TO 30 TO 35 MPH OUTSIDE OF SHOWERS AND STORMS. TIMING: HIGHEST CHANCES FOR SEVERE STORMS WILL BE 400 PM THROUGH 900 PM. GENERAL THUNDERSTORMS ARE POSSIBLE THROUGH ABOUT MIDNIGHT. WIND GUSTS THROUGH THE NIGHT. DISCUSSION: A STRONG COLD FRONT WILL BRING SHOWERS AND SOME THUNDERSTORMS TONIGHT. MUCH COLDER AIR WILL ARRIVE BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: WIND CHILLS WILL ONLY BE IN THE 20S AND 30S SATURDAY AND UPPER TEENS AND LOWER 20S SATURDAY NIGHT INTO SUNDAY MORNING. NORTHWEST WINDS WILL GUST TO 35 MPH AGAIN SATURDAY. DISCUSSION: COLDER AIR WILL ARRIVE FOR THE WEEKEND AS HIGH PRESSURE BUILDS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ041-042-049-057-064-065-072-192100- DELAWARE-RANDOLPH-HENRY-RUSH-BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...MUNCIE...COLUMBUS 354 PM EST FRI NOV 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: A FEW STRONG STORMS ARE POSSIBLE EARLY THIS EVENING. HAZARDS: LIGHTNING...BRIEF HEAVY RAINFALL...WIND GUSTS OVER 40 MPH. WIND GUSTS UP TO 30 TO 35 MPH OUTSIDE OF SHOWERS AND STORMS. TIMING: HIGHEST CHANCES FOR STRONG STORMS WILL BE BEFORE 1000 PM. GENERAL THUNDERSTORMS ARE POSSIBLE THROUGH ABOUT 100 AM. WIND GUSTS THROUGH THE NIGHT. DISCUSSION: A STRONG COLD FRONT WILL BRING SHOWERS AND SOME THUNDERSTORMS TONIGHT. MUCH COLDER AIR WILL ARRIVE BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: WIND CHILLS WILL ONLY BE IN THE 20S AND 30S SATURDAY AND UPPER TEENS AND LOWER 20S SATURDAY NIGHT INTO SUNDAY MORNING. NORTHWEST WINDS WILL GUST TO 35 MPH AGAIN SATURDAY. DISCUSSION: COLDER AIR WILL ARRIVE FOR THE WEEKEND AS HIGH PRESSURE BUILDS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY GUSTY WINDS INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Nov 18, 4:05 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EST FRI NOV 18 2016
INZ028-029-035-036-043-182130-
VERMILLION IN-WARREN IN-MONTGOMERY IN-TIPPECANOE IN-FOUNTAIN IN-
405 PM EST FRI NOV 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...NORTHWESTERN
MONTGOMERY...WESTERN TIPPECANOE...WARREN AND NORTHWESTERN VERMILLION
COUNTIES UNTIL 430 PM EST...
AT 405 PM EST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ROSSVILLE TO TILTON TO NEAR RIDGE FARM.
MOVEMENT WAS NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COVINGTON...VEEDERSBURG...WILLIAMSPORT...ATTICA...SHADELAND...
CAYUGA...WAYNETOWN...WEST LEBANON...HILLSBORO...KINGMAN...
PERRYSVILLE...WINGATE...NEWTOWN...PINE VILLAGE...MELLOTT...STATE LINE
CITY...FOSTER...GESSIE...RAINSVILLE AND TAB.
LAT...LON 4056 8698 4007 8701 3995 8729 3995 8742
3993 8743 3993 8741 3991 8740 3985 8753
4045 8753 4048 8749 4048 8709 4056 8709
TIME...MOT...LOC 2105Z 236DEG 50KT 4030 8766 4008 8763 3986 8770
50Special weather statement, Nov 18, 4:35 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 PM EST FRI NOV 18 2016
INZ035-036-043-044-051-052-182215-
VERMILLION IN-VIGO IN-MONTGOMERY IN-FOUNTAIN IN-PARKE IN-CLAY IN-
435 PM EST FRI NOV 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...SOUTHEASTERN
FOUNTAIN...WESTERN MONTGOMERY...PARKE...CENTRAL VIGO AND SOUTHEASTERN
VERMILLION COUNTIES UNTIL 515 PM EST...
AT 435 PM EST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR NEWPORT TO NEAR ROCKVILLE TO 10 MILES
SOUTH OF TERRE HAUTE. MOVEMENT WAS NORTHEAST AT 65 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...CRAWFORDSVILLE...CLINTON...ROCKVILLE...NEWPORT...WEST
TERRE HAUTE...PRAIRIETON...SEELYVILLE...MONTEZUMA...WAYNETOWN...
LINDEN...ROSEDALE...NEW MARKET...KINGMAN...WAVELAND...CARBON...
MECCA...BLOOMINGDALE...MARSHALL AND WALLACE.
LAT...LON 3968 8739 3994 8743 4022 8692 4022 8684
3987 8695 3987 8701 3967 8701 3926 8746
3926 8751
TIME...MOT...LOC 2135Z 214DEG 55KT 3995 8737 3975 8733 3933 8746
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:05 PM EST | Special Weather Statement | IND | Fountain, Warren | 25 min |
| Nov 18, 4:25 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 35 min |
| Nov 18, 4:35 PM EST | Special Weather Statement | IND | Parke, Vigo | 40 min |
| Nov 18, 4:54 PM EST | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Howard, Montgomery, Tippecanoe | 36 min |
| Nov 18, 5:41 PM EST | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion | 49 min |
| Nov 18, 5:45 PM EST | Severe Thunderstorm Warning | IND | Johnson, Monroe, Morgan, Owen | 30 min |
| Nov 18, 6:30 PM EST | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Randolph and 3 more | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.